Can't find the website concerning the possible side effect I refer to.
When I was in my teens, I used to use an inhaler for occasional breathing problems (I'm borderline asthmatic).
I stopped using it when I made the connection between taking a dose in the evening and being unable to fall asleep.
As mentionned I tried using the Flonase a couple of times and eventually made the connection between my inability to fall asleep in a reasonable amount of time and the use of the medication.
I have since learned that the drug used in Flonase and other brands are basically the same as the inhaler I was using many years ago.
Since I stopped using it, I haven't had trouble falling asleep.
After mentioning it to my wife (who was also prescribed this medication), she too has made a connection between difficulty sleeping and the nights she uses it.
Since my last post, my MD has indicated that this is a common problem, and that to avoid it, one should rinse his/her mouth out with water after taking a dose of it. (Something to do with the drug being absorbed through the mucous membrane in the mouth and upper esophagus.)
I can't be bothered to try, since congestion is not a major problem for me anyway. I find taking a dose of Rhinaris works fine. Rhinaris is a saline free lubricant.
You can check out this website for comments by other users.
Of course, this may be a wonder drug for some, which is why I indicated Flonase MAY be keeping you up at night...
Trying is the first step towards failure.